# SDR HNAA2019110400339

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 35,638 hours, 31,327 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  906     36-21  2082641  02NOV19  BUF  CLOSE
      BLEED 1 LEAK EICAS MSG IN FLIGHT DURING ICING CONDIT
      IONS.
FACT  03NOV19  06:34  BUF
            PERFORMED OPS CHECK OF BLD SYS FAILED BLD 1 VLV FAIL
            . RNR BLD VLV 1 PERFORMED OPS CHECK OF BLDS SYS OPS
            CHECK GOOD IAW AMM 36-00-00 AND 36-11-05 OK FOR SERV
            ICE. NO FURTHER LEAKS NOTED.
